MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately (2) two months post initial procedure during a routine follow-up, a type 2 endoleak (non ¿ device-related failure) and a possible type 1a endoleak were identified.The patient is currently being monitored while intervention is being discussed.
 
Additional Manufacturer Narrative
The physician confirmed there was a (non-device-related) type 2 endoleak.Therefore, a complaint is no longer warranted since there is no alleged deficiency related to the identity, quality, durability, reliability, safety, effectiveness, or performance of the device.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately (2) two months post initial procedure during a routine follow-up, a type 2 endoleak (non ¿ device-related failure) and a possible type 1a endoleak were identified.The patient is currently being monitored while intervention is being discussed.Additional information: the physician does not feel there is a type 1a endoleak.The physician confirmed there was a (non-device-related) type 2 endoleak.Therefore, a complaint is no longer warranted since there is no alleged deficiency related to the identity, quality, durability, reliability, safety, effectiveness, or performance of the device.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12434157
Report Number3008011247-2021-00106
Device Sequence Number17164398
Product Code MIH
UDI-Device IdentifierM701TVAB2680N1
UDI-Public+M701TVAB2680N1/$$3240304FS03022120Z
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberTV-AB2680-N
Device Catalogue NumberTV-AB2680-N
Device Lot NumberFS030221-20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS110520-33.; OVATION IX ILIAC LIMB FS120120-33.; OVATION IX EXTENDER FS092920-19.; OVATION IX ILIAC LIMB FS112818-24.; OVATION PRIME FILL POLYMER FF011821-01.; OVATION IX ILIAC LIMB FS110520-33; OVATION IX ILIAC LIMB FS120120-33; OVATION IX EXTENDER FS092920-19; OVATION IX ILIAC LIMB FS112818-24; OVATION PRIME FILL POLYMER FF011821-01
Outcome Attributed to Adverse Event Other;
Patient Age84 YR